# SDR SWAA2016061452830

- Difficulty date: June 3, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 27,680 hours, 16,432 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB VERTICAL STIFFENER CRACKED AT STA 92.70, 2ND STIFFENER FROM FORWARD.  REPAIRED RIB IAW SRM.
